Representation of numbers by a binary cubic form
Matematičeskie zametki, Tome 44 (1988) no. 1, pp. 55-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_1_a5,
author = {V. A. Dem'yanenko},
title = {Representation of numbers by a binary cubic form},
journal = {Matemati\v{c}eskie zametki},
pages = {55--63},
year = {1988},
volume = {44},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_1_a5/}
}
V. A. Dem'yanenko. Representation of numbers by a binary cubic form. Matematičeskie zametki, Tome 44 (1988) no. 1, pp. 55-63. http://geodesic.mathdoc.fr/item/MZM_1988_44_1_a5/